MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381234
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: photo evaluation: no picture was returned for evaluation.Sample evaluation: no sample was returned for evaluation.Investigation conclusion: the investigation was not able to confirm what customer had experienced as no picture and sample was received for evaluation.Root cause description: a review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance.No abnormality was observed during the production of the reported batch.Rationale: the complaint will be monitored and tracked.
 
Event or Problem Description
It was reported that the catheter leaked during use with a bd insyte¿ iv catheter.The following information was provided by the initial reporter, translated from (b)(6) to english: leak in the peripheral catheter while it is in place, despite the change of tubing.

Brand Name
BD INSYTE¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9482317
Report Number8041187-2019-01018
Device Sequence Number1810262
Product Code FOZ
UDI-Device Identifier30382903812340
UDI-Public30382903812340
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2024
Device Catalogue Number381234
Device Lot Number9054563
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;